# SDR VNAA2019032499902

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,316 hours, 34,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R75262155
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL HYDRAULIC FUSE MOUNTING ANGLE IS CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED MOUNTING ANGLE IAW SRM 51-42-06.
